# SDR DHL200171208C

- Difficulty date: January 30, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; RT WING FAIRING SUPPORT ANGLE CRACKED .5 INCH AT STA 330.000.  PERFORMED STOP DRILL IAW SRM 51-10-1, PG 6B, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-10-2, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 57-40, PG 1-2.
